# SDR DLM88002200

- Difficulty date: November 10, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 32,237 hours, 26,001 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Wire
- Condition: Chafed
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WIRE H760D8C FROM GALLEY 4 C PHASE C/B, CHAFED INTO ADEL CLAMP.  THIS IS INSIDE THE GENERATOR BUS CIRCUIT BREAKER PANEL.  REF UPPER EPC C/B PANEL.  ELECTRIAL ARCHING OCCURRED.  REPLACED C/B AND REPAIRED WIRE PER WDM CH 20.
